# SDR SWAA2022031456083

- Difficulty date: July 25, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT FLOOR SIDE PLATE STA 500B HAS CORROSION AT DRILLED HOLE / REMOVED AND REPLACED AT L/H SIDE PLATE CHANNEL SUPPORT AT FWD CARGO COMP IN REF B737-700 SRM 51-40-02-0G-0
